# SDR 9504089945

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CRACK IN VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE REPAIR, RIGHT SIDE ABOVE THE RUDDER LEADING EDGE.  REPAIRED PER XEA X9-53-82.
